# SDR CA020412009

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2432 · Battery/Charger System
- Part: Connector
- Condition: Damaged
- Location: Apu Bat Charger
- Part time: 13,192 hours, 12,518 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) APU BATTERY CHARGER CONNECTOR P12PA BURNED. REPLACED CONNECTOR PINS, CHARGER AND BATTERY. ALL TESTS SATISFACTORY.
